# SDR F3LA2011021700603

- Difficulty date: February 13, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 16,846 hours, 8,221 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Accelerometer
- Part number: 300101111
- Part serial: 03069309
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0299; DFDRS TEST SHOW CLASS 2 FAULT FOR ACCELEROMETER (6TU0. REPLACED ACCELEROMETER (6TU), OPS CHECKED NORMAL.
